| Model Number |
S-60-150-120-P6 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat heavily calcified right superior femoral artery (sfa) that is 75% stenosed.The lesion was pre-dilatated with a 6x15mm unspecified balloon at 20 atmospheres.The 6.0x150mm supera self-expanding stent was attempted to be deployed; however, could only partially deploy (approximately 4cm) as the thumbwheel began to free spin.The entire supera stent system was withdrawn into the guiding sheath and was removed.A 5.5 supera stent was used to successfully complete to the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the distal sheath of the delivery system was entrapped or bent in the heavily calcified and 75% stenosed anatomy such that the ratchet was unable to properly/fully engage the stent resulting in the reported activation/deployment failure.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.